# SDR UIEA2015102200588

- Difficulty date: October 20, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 69,507 hours, 12,576 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND SKIN CORROSION AT LT LOWER AFT FUSELAGE, BETWEEN FRAME 2160 & 2180, AT STRINGER 33, L=49MM & W=39MM.  PERMANENT REPAIR CARRIED OUT IAW SRM 53-00-01 FIG 201 & EO 4453B152 PART 1, FOUND SATISFACTORY.
